Home » Frequently asked Questions on Health » Are allergic rashes on my genitals due to herpes?

Are allergic rashes on my genitals due to herpes?

Q: I went to a specialist in venereal disease to get myself checked. He gave me three injections & medicine for five weeks. Then he prescribed the following medicine: Zovarix 400 mg 1 x 1 x 1 for 10 days; Varizet 20 1 after dinner for 20 days; Histac 150 1 x 1 before lunch & before dinner for 10 days; Dedoxyn 20 1 x 1 after lunch & after dinner for 10 days. After 4 days he started the following medicines: NitaCure 1 x 3 days after dinner or lunch; Riconia 1 daily after lunch or dinner. He also gave a cream called Trikase for applying only in the night. But there is no change in my problem. I went through the CIMS book to find out the disease & came to the conclusion that he is treating me for Herpes. I was surprised, how could it happen because the first time I had sex with my girlfriend, she was a virgin. I haven't had sex with anyone else. Then howcome I got infected with herpes? She had done blood test including Elisa & all the reports were negative.

A:It is highly unlikely that you are having herpes genitalis. Your problem may be that of balanoposthitis. It has a number of causes. Washing the genitals with antiseptics, soaps, etc may also lead to this. Candidal infection may be the cause in those whose partner has vaginal candidiasis or they are diabetic. Trichomoniasis may be another cause. Allergic rashes may even develop from latex condom being used. Consult a good dermatologist to find your cause and treat accordingly.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------